# SDR FDEA201701110121

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB29214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT XOS 912.02.   ACCESS PANEL SUPPORT FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
